Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 29 of 33 found articles
 
 
  On the dynamics of a stochastic ratio-dependent predator–prey model with a specific functional response
 
 
Title: On the dynamics of a stochastic ratio-dependent predator–prey model with a specific functional response
Author: Zhang, Yan
Gao, Shujing
Fan, Kuangang
Dai, Yanfei
Appeared in: Journal of applied mathematics and computing
Paging: Volume 48 (2014) nr. 1-2 pages 441-460
Year: 2014
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 29 of 33 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands